Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Can diarrhea be associated with acute HIV - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: HIV and AIDS
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

User :   Hi doctor
Doctor :   Hello .
Doctor :   How can I help, XXXXXXXX ?
User :   Doctor, I wanted to ask you one question
User :   can diarrhea be associated with acute HIV???
User :   during sero conversion
User :   ???
User :   are you there doctor???
Doctor :   yes initially when you have the Virus they can be but not well documented since the Isolation of the Virus will not be possible
User :   what do u mean by isolation of the virus???
Doctor :   To prove that the Diarrhoea caused is Due to the HIV you shall need to isolate the Virus strain in the Stool Sample and Hence since
User :   will there be other symptoms associated with diarrhea in case the patient is infected
Doctor :   that is not been Done it shall be very tough to prove that theDiarrhoea is due to the Virus
User :   Oh ok
Doctor :   It can mimic any Viral illness related condition
Doctor :   Like Myalgia Fever Malaise
Doctor :   or any other
User :   ok my friend had an encounter
User :   and I am studying medice
Doctor :   What do you mean by Encounter?
User :   but could not help him so thought of asking you
User :   unprotected oral sex
Doctor :   ok
Doctor :   Which year are you in ?

Doctor :   Where are you doing your Medicine ?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor